# SDR 04FDEA00420

- Difficulty date: February 18, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Component: Nr 2 Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT CRACK AT 02 PLACES; 2 INCHES FROM SLAT TRAILING EDGE, 3 INCHES FROM OUTBOARD EDGE AND 3 INCHES FROM SLAT TRAILING EDGE, 2 INCHES FROM OUTBOARD EDGE. REMOVED CRACKED SEAL AS PER SRM 51-31-01, VOL.II AND INSTALLED NEW   SEAL AT LT WING NR 2 SLAT FROM SLAT TRAILING EDGE 3" FROM OUTBD EDGE AND 3 INCHES FROM SLAT TRAILING EDGE 2 INCHES FROM OUTBD EDGE AS PER SRM 51-31-01, VOL.II.
